MAUDE Adverse Event Report: ENDOLOGIX, INC. ENDOLOGIX; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

ENDOLOGIX, INC. ENDOLOGIX; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number BEA22-40/I13-40
Health Effect - Clinical Code Death (1802)
Date of Event 09/15/2020
Type of Reportable Event Death
Event or Problem Description
Patient undergoing endovascular aaa repair.Endograft was twisted upon deployment.Case was converted to open aaa repair.Fda safety report id# (b)(4).

Brand Name
ENDOLOGIX
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
ENDOLOGIX, INC.
MDR Report Key10586007
Report NumberMW5096848
Device Sequence Number372633
Product Code MIH
UDI-Device Identifier00818009015075
UDI-Public00818009015075
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model NumberBEA22-40/I13-40
Device Catalogue NumberBEA22-40/I13-40
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening;
Patient Age56 YR
Patient Weight86